Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Mercier - M. Novaga

Mean curvature flow with obstacles: existence, uniqueness and regularity of solutions

created by novaga on 24 Sep 2014
modified on 31 Dec 2015

[BibTeX]

Published Paper

Inserted: 24 sep 2014
Last Updated: 31 dec 2015

Journal: Interfaces and Free Boundaries
Volume: 17
Number: 3
Pages: 399-426
Year: 2015

Abstract:

We show short time existence and uniqueness of $C^{1,1}$ solutions to the mean curvature flow with obstacles, when the obstacles are of class $C^{1,1}$. If the initial interface is a periodic graph, we show long time existence of the evolution and convergence to a minimal constrained hypersurface.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1